# SDR MASA200400119

- Difficulty date: March 1, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 6,422 hours, 5,979 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Part number: P207009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT BRACKET BROKEN.  MX REPLACED THE FLASHLIGHT MOUNT.  OP CHECKS GOOD.
